# SDR SWAA2024011540368

- Difficulty date: January 12, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 60,382 hours, 36,112 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE WONT TEST<[01] R&R FWD MEGAPHONE IAW AMM 25-64-00.
